# SDR QXEA9900311

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89345601
- Condition: Out Of Position
- Location: Apu
- Part time: 859 hours
- Component: Kidde
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: H, F

## Discrepancy

SEA - ON DESCENT AT 10,000 FT STARTED APU, 10 TO 15 SECONDS AFTER INITIAL START TGT HUNG AT ABOUT 400 DEG, UPON TURNING APU MAIN SWITCH OFF APU FIRE LIGHT ILLUMINATED AND EXTINGUISHER LIGHT CAME ON.  WENT THROUGH APU FIRE CHECKLIST AND LANDED WITHOUT INCIDENT. MX INSPECTED AND FOUND NO SIGN OF FIRE OR HEAT DAMAGE.  THE APU ENG FIRE SENSING ELEMENT WAS FOUND BENT AND NEARLY TOUCHING THE COMBUSTION SECTION CASING.  STRAIGHTENED SENSE ELEMENT TO ORIGINAL CONTOUR.  TESTED IN ACCORDANCE WITH MANUAL, RAN APU CHECKED FOR LEAKS, ALL FUNCTIONS NORMAL.  REPLACED APU FIRE EXTINGUISHER CONTAINER, VALVE AND CARTRIDGE.  ALSO REPLACED DISCHARGE INDICATOR THE DISCHARGE LINE (TO THE INDICATOR).
